Universidad Complutense de Madrid
E-Prints Complutense

Double Coverings Of Klein Surfaces By A Given Riemann Surface

Impacto

Descargas

Último año

Gamboa, J. M. y Bujalance, E. y Conder, M.D.E y Gromadzki, G. y Izquierdo, Milagros (2002) Double Coverings Of Klein Surfaces By A Given Riemann Surface. Journal Of Pure And Applied Algebra, 169 (2-3). pp. 137-151. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

145kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404901000822


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

Let X be a Riemann surface. Two coverings p1 : X → Y1 and p2 : X → Y2 are said to be equivalent if p2 =’p1 for some conformal homeomorphism ’: Y1 → Y2. In this paper we determine, for each integer g¿2, the maximum number R(g) of inequivalent rami>ed coverings between compact Riemann surfaces X → Y of degree 2; where X has genus g. Moreover, for in>nitely many values of g, we compute the maximum number U(g) of inequivalent unrami>ed coverings X → Y of degree 2 where X has genus g and admits no rami>ed covering.
For the remaining values of g, the computation of U(g) relies on a likely conjecture on the number of conjugacy classes of 2-groups. We also extend these results to double coverings X → Y , where.
Y is now a proper Klein surface. In the language of algebraic geometry, this means we calculate the number of real forms admitted by the complex algebraic curve X . c 2002 Elsevier Science B.V. All rights reserved.


Tipo de documento:Artículo
Palabras clave: Degree 2 Coverings; Real Forms Of Algebraic Curves
Materias:Ciencias > Matemáticas > Álgebra
Código ID:15276
Depositado:21 May 2012 10:50
Última Modificación:01 Mar 2016 17:56

Descargas en el último año

Sólo personal del repositorio: página de control del artículo